On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 3, pp. 487-535
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1986_4_13_3_487_0,
author = {Di Benedetto, E.},
title = {On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {487--535},
year = {1986},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 13},
number = {3},
mrnumber = {881103},
zbl = {0635.35052},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_487_0/}
}
TY - JOUR AU - Di Benedetto, E. TI - On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1986 SP - 487 EP - 535 VL - 13 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_487_0/ LA - en ID - ASNSP_1986_4_13_3_487_0 ER -
%0 Journal Article %A Di Benedetto, E. %T On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1986 %P 487-535 %V 13 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_487_0/ %G en %F ASNSP_1986_4_13_3_487_0
Di Benedetto, E. On the local behaviour of solutions of degenerate parabolic equations with measurable coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 13 (1986) no. 3, pp. 487-535. http://geodesic.mathdoc.fr/item/ASNSP_1986_4_13_3_487_0/